# SDR DALA2015083105345

- Difficulty date: August 29, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 69,328 hours, 27,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 27def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WAKEUP, FOUND PAX SEAT ROW 27DEF EMERGENCY EXIT LIGHT DAMAGED.  REPLACED THE LIGHT ASSY.  OK FOR SERVICE, IAW AMM 33-51.
